# SDR DALA13055363142

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT Y-1292 BETWEEN FRAMES 66 - 68 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14.  R & R FLOOR SUPPORT IAW SRM 51-42-11 & TRM 53-21-01.
